# SDR 00036

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 13,209 hours, 9,630 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KYIP, DURING CLIMB AIRCRAFT NOT PRESSURIZING, RETURN TO KYIP.  MAINTENANCE FOUND SQUAT SWITCH OUT OF ADJUSTMENT.  ADJUSTED PER MM, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
